A member asked:

What is the best treatment for narcotic overdose?

10 doctors weighed in across 2 answers
Dr. Brandon Riesenmy answered

Specializes in Psychiatry

Opiate blocker: Narcotic overdose most often implies that someone has taken, or been given, too much of an opiate such as hydrocodone, oxycodone etc. Respiratory depression and death are possible consequences. Treatment may include giving an opiate blocker such as Naltrexone or naloxone, as well as supportive measures.

Answered 6/30/2014

6k views

Thank
Dr. Madan Uprety answered

Specializes in Psychiatry

Go to ER: Narcotic overdose can cause respiratory depression which may lead to death. Take the person to er immediately if you suspect narcotic od and leave treatment up to professional.

Answered 6/4/2014

6k views

Thank

Related Questions

A member asked:

Does taking narcotic therapy for degenerative disk disease effect my organs?

8 doctors weighed in across 2 answers

A member asked:

Which treatment works the best and fastest for cocaine overdose?

8 doctors weighed in across 3 answers

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question